T Nation

Slight Cough After Pinning 100mg Test Prop

Excuse me if this is in the wrong forum.
This morning i pinned 100mg of test Prop, i aspirated, saw no blood just a tiny bubble so i proceeded to inject. I always go slow (30 sec per cc) approx. and remove needle slowly as well.
while i began to put cap back on syringe i felt a bit different, took a deep breath and coughed maybe 3 or 4 times.

Could i have injected into bloodstream by accident? if so should i re pin or will the test still have the same effect as it normally via IM injection?

Thanks in advance

your fine it was most likely the high BA/BB content used in your gear and it hit your lungs

[quote]Frunas wrote:
Excuse me if this is in the wrong forum.
This morning i pinned 100mg of test Prop, i aspirated, saw no blood just a tiny bubble so i proceeded to inject. I always go slow (30 sec per cc) approx. and remove needle slowly as well.
while i began to put cap back on syringe i felt a bit different, took a deep breath and coughed maybe 3 or 4 times.

Could i have injected into bloodstream by accident? if so should i re pin or will the test still have the same effect as it normally via IM injection?

Thanks in advance

[/quote]

You’re good man. Happens quite often. Other guy was right about the BA, or you could have simply nicked a vein.

Yup, should be just fine. Just try and keep the pin as steady as possible and in the same spot while injecting to avoid nicking anything while the pin is in place

Thx for the responses, ll try to keep steady.

It can happen so yeah, it’s normal. I admit it is THE weirdest part of AAS use to me. I mean it’s so instantaneous. Inject in the glutes and have a cough. How can that happen so fast?